# SDR USAA050897

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563B2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Location: T/E Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-6 - SUPPORT ANGLE, .75 INCH CRACK.  SUPPORT ANGLE FOR UPPER FIXED T/E PANEL OB OF NACELLE, LT WING.  FABRICATED AND INSTALLLED NEW ANGLE, SRM.  (K)
